# SDR COMA0560589

- Difficulty date: November 6, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 16,496 hours, 14,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5594 - EMERGENCY FLOOR LIGHTS, ROW 8 AFT, ARE INOPERABLE.  CLEANED WIRE CONNECTION.  OPERATION NORMAL.
